# SDR COMA0360341

- Difficulty date: July 28, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 4,200 hours, 3,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5055 EMERGENCY FLOOR PATH LIGHTING, FORWARD SECTION IS INOP.  REPLACED FLEXIBLE LAMP.
